Alert archive / Arizona / Wind Advisories in 2015
Wind Advisory 8, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Nov 1, 2015, 3:10 AM MST for Coconino County, Yavapai County, Arizona. It took effect at Nov 2, 2015, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2015, 3:10 AM MST (10:10 UTC)
- In effect from
- Nov 2, 2015, 11:00 AM MST
- Expired
- Nov 2, 2015, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Coconino County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 113 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2508 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
820 WWUS75 KFGZ 011010 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 310 AM MST SUN NOV 1 2015 AZZ004>008-015-012330- /O.NEW.KFGZ.WI.Y.0008.151102T1800Z-151103T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...VALLE...PRESCOTT...FLAGSTAFF 310 AM MST SUN NOV 1 2015 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST MONDAY. THE ADVISORY AREA IS WEST OF A LINE FROM PAGE TO FLAGSTAFF TO PRESCOTT. SOUTH TO SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE FORECAST FOR MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...AND OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ 41
5 follow-up statements
257 WWUS75 KFGZ 012139 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 239 PM MST SUN NOV 1 2015 AZZ004>008-015-021200- /O.CON.KFGZ.WI.Y.0008.151102T1800Z-151103T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...VALLE...PRESCOTT...FLAGSTAFF 239 PM MST SUN NOV 1 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST MONDAY... * TIMING...FROM LATE MORNING THROUGH EARLY EVENING ON MONDAY. * WINDS...SOUTH-SOUTHWEST SUSTAINED AT 25 TO 35 MPH WITH FREQUENT GUSTS FROM 40-45 MPH. * IMPACTS...DIFFICULTY DRIVING FOR HIGH PROFILE VEHICLES ON EAST- WEST ORIENTED ROADWAYS. LOOSE OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...AND OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
157 WWUS75 KFGZ 021115 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 415 AM MST MON NOV 2 2015 DEFAULT OVERVIEW SECTION AZZ004>008-015-021915- /O.CON.KFGZ.WI.Y.0008.151102T1800Z-151103T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...VALLE...PRESCOTT...FLAGSTAFF 415 AM MST MON NOV 2 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING... * WINDS...SOUTH TO SOUTHWEST SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...AND OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
892 WWUS75 KFGZ 021749 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1049 AM MST MON NOV 2 2015 DEFAULT OVERVIEW SECTION AZZ004>008-015-030100- /O.CON.KFGZ.WI.Y.0008.151102T1800Z-151103T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...VALLE...PRESCOTT...FLAGSTAFF 1049 AM MST MON NOV 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WINDS...SOUTH TO SOUTHWEST SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...AND OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
844 WWUS75 KFGZ 022231 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 331 PM MST MON NOV 2 2015 DEFAULT OVERVIEW SECTION AZZ004>008-015-030100- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-151103T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...VALLE...PRESCOTT...FLAGSTAFF 331 PM MST MON NOV 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WINDS...SOUTH TO SOUTHWEST SUSTAINED AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...DIFFICULT DRIVING FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...AND OR GUSTS FROM 40 TO 57 MPH ARE EXPECTED. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
390 WWUS75 KFGZ 030054 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 554 PM MST MON NOV 2 2015 AZZ004>008-015-030200- /O.EXP.KFGZ.WI.Y.0008.000000T0000Z-151103T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...FLAGSTAFF...WILLIAMS... MUNDS PARK 554 PM MST MON NOV 2 2015 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... SOUTHWEST WINDS HAVE DECREASED LATE THIS AFTERNOON AND WILL CONTINUE TO DECREASE THIS EVENING. A COLD FRONT APPROACHING FROM THE WEST WILL KEEP SOUTHWEST WINDS FROM COMPLETELY ENDING THIS EVENING. MANY HIGHER ELEVATIONS WILL CONTINUE TO SEE GUSTS FROM 15 TO 25 MPH OVERNIGHT. STRONG AND GUSTY WINDS ARE LIKELY TO CONTINUE ON TUESDAY...ESPECIALLY NORTH OF THE MOGOLLON RIM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 31, 9:13 PM MST, 5 hours 57 minutes earlier.
Area forecast discussion, Oct 31, 9:13 PM MST, 5 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 913 PM MST SAT OCT 31 2015 .SYNOPSIS...CONTINUED FAIR AND SEASONABLY WARM DAYTIME TEMPERATURES ON SUNDAY WITH HIGH PRESSURE LINGERING ACROSS THE REGION. STRONG SOUTHWESTERLY WINDS WILL DEVELOP ON MONDAY AHEAD OF THE NEXT LOW PRESSURE SYSTEM. THIS SYSTEM WILL BRING RAIN AND HIGHER ELEVATION SNOW SHOWERS BEGINNING TUESDAY MORNING AND LINGERING INTO THURSDAY AFTERNOON. DAYTIME TEMPERATURES TUESDAY THROUGH THURSDAY ARE FORECAST TO BE 10 TO 20 DEGREES BELOW NORMAL. && .DISCUSSION...FAIR WEATHER WILL CONTINUE THROUGH SUNDAY AS HIGH PRESSURE KEEPS US SEASONABLY WARM AND DRY WITH COOL NIGHTS AND MORNINGS. STRONG SOUTHWESTERLY WINDS ARE FORECAST TO DEVELOP ON MONDAY WITH GUSTS IN THE 30 TO 45 MPH RANGE AHEAD OF THE NEXT LOW PRESSURE SYSTEM DUE TO BRING RAIN AND HIGHER ELEVATION SNOW TO NORTHERN ARIZONA. TUESDAY THROUGH THURSDAY...A SEASONABLY STRONG AND COLD PACIFIC LOW WILL MOVE INTO ARIZONA FROM THE NORTHWEST. GOOD CHANCES FOR RAIN AND SNOW ARE FORECAST WITH THIS NEXT SYSTEM. DAYTIME TEMPERATURES ARE FORECAST TO BE 10 TO 20 DEGREES BELOW NORMAL DURING THIS TIME PERIOD. COLDER TEMPERATURES WILL ALSO CAUSE SNOW LEVELS TO FALL TO AROUND THE 6000 FEET ON WEDNESDAY AND THURSDAY. EXPECT SOME LIGHT AMOUNTS OF ACCUMULATING SNOW IN THE HIGH COUNTRY ABOVE THE 6000 FOOT ELEVATION LEVEL. MODEL GUIDANCE THIS EVENING INDICATES MOST OF THE PRECIPITATION WILL MOVE EAST OF ARIZONA BY THURSDAY EVENING. FRIDAY AND SATURDAY...DRIER WEATHER RETURNS WITH A GRADUAL WARM UP IN OUR COOL TEMPERATURES. && .AVIATION...EXPECT VFR CONDITIONS FOR THE NEXT 24 HOURS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...BOHLIN AVIATION...BOHLIN FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Oct 31, 2:50 PM MST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 250 PM MST SAT OCT 31 2015 AZZ004>018-037>040-011330- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 250 PM MST SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT FAIR AND WARMER WEATHER IS FORECAST FOR TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COUPLE OF WEATHER DISTURBANCES WILL BRING ROUNDS OF RAIN AND SNOW SHOWERS...THE FIRST ARRIVING MONDAY NIGHT INTO TUESDAY AND THE SECOND DISTURBANCE AFFECTING THE REGION WEDNESDAY. WIND GUSTS TO 40 MPH OR HIGHER ARE POSSIBLE MONDAY OVER NORTHERN ARIZONA AND TUESDAY OVER EASTERN ARIZONA. AT THIS TIME...PRECIPITATION AMOUNTS WITH THE FIRST SYSTEM APPEAR LIGHT WITH SNOW LEVELS 6000 TO 7000 FEET. THE SECOND DISTURBANCE ON WEDNESDAY HAS THE POTENTIAL TO BE COLDER WITH SNOW LEVELS DOWN TO 5500 TO 6500 FEET. STAY TUNED TO THE LATEST FORECASTS OVER THE NEXT FEW DAYS AS ADDITIONAL DETAILS BECOME AVAILABLE REGARDING PRECIPITATION AMOUNTS AND SNOW LEVELS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE NATIONAL WEATHER SERVICE FLAGSTAFF OFFICE AT 1-888-745-1637.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.